Pacific Journal of Mathematics

Remark on the preceding paper. Algebraic equations satisfied by roots of natural numbers.

E. G. Straus and O. Taussky

Article information

Source
Pacific J. Math., Volume 6, Number 1 (1956), 97-98.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044244

Mathematical Reviews number (MathSciNet)
MR0080073

Zentralblatt MATH identifier
0075.29902

Subjects
Primary: 15.0X

Citation

Straus, E. G.; Taussky, O. Remark on the preceding paper. Algebraic equations satisfied by roots of natural numbers. Pacific J. Math. 6 (1956), no. 1, 97--98. https://projecteuclid.org/euclid.pjm/1103044244


Export citation

References

  • [1] A. J. Hoffman, M. Newman, E. G. Straus, O. Taussky, The number of absolute points of a correlation, Pacific J. Math., 6 (1956).
  • [2] K. T. Vahlen, liber reductible Binome, Acta. Math., 19 (1895).

See also

  • Orig : A. J. Hoffman, M. Newman, E. G. Straus, O. Taussky. On the number of absolute points of a correlation. Pacific Journal of Mathematics volume 6, issue 1, (1956), pp. 83-96.